# SDR CA100919001

- Difficulty date: September 10, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Beech 200BEECH
- Aircraft time: 16,408 hours
- Engine: Pwa PT6A41
- Propeller: Hartzl HCD4N3A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Fire
- Part time: 16,293 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: A
- Precautionary procedure: E

## Discrepancy

IN CRUISE, CO-PILOT NOTED FLAMES COMING FROM RT ENGINE STACKS.  ALL ENGINE PARAMETERS CHECKED NORMAL.  ENGINE SHUTDOWN AND PROP FEATHERED AS PRECAUTIONARY MEASURE.  ACFT LANDED SAFELY, NO IMPACT ON OPERATIONS.  ENGINE REMOVED AND SENT FOR INSP AND CONDITION CHECK.  NO DAMAGE OR DEFECTS FOUND. ENGINE REINSTALLED, NO FURTHER PROBLEMS REPORTED.
